# SDR UALA2010070902442

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 59,509 hours, 21,876 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABNORMAL OXYGEN REGULATOR OPERATION AT POSITION 2. (1=CAPT, 2=1ST OFF, 3=1ST OBS).  REMOVED AND REPLACED F/O CREW OXYGEN MASK STOWAGE BOX.  OPERATIONAL CHECK OKAY.
